A 50-year-old member asked:
Disclaimer

Could you potentially have side effects and symptoms after Depo-Provera provera (medroxyprogesterone)?

1 doctor answer
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Any drug can have side effects. That's why its so important to work closely with your doctor.
Answered on Jul 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 55-year-old member asked:
Dr. Kirstie Cunningham
25 years experience in Obstetrics and Gynecology
Varies: The most common side effects with Depo Provera (medroxyprogesterone) include irregular, frequent bleeding and also weight gain. While these are the m ... Read More
3
3 thanks
A 54-year-old member asked:
Dr. Andrew Silverman
48 years experience in Fertility Medicine
Side effects Depot: The side effects after the supression of Depo Provera (medroxyprogesterone) wears off are usually associated with a normal ovulatory cycle.
1
1 thank
A 44-year-old member asked:
Dr. Paula Hillard
43 years experience in Obstetrics and Gynecology
Irregular bleeding: Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months.At the end of one year, approximately 50% ... Read More
A 48-year-old member asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Probably not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month